| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Halo (2227)
| Date of Event |
07/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2; -7.5 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The patient experienced glare/haloes.On (b)(6) 2024 the lens was explanted.